Approximation of Jain Operators by Statistical Convergence


İSPİR N., Deo N., Bhardwaj N.

Thai Journal of Mathematics, vol.19, no.4, pp.1187-1197, 2021 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 4
  • Publication Date: 2021
  • Journal Name: Thai Journal of Mathematics
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH
  • Page Numbers: pp.1187-1197
  • Keywords: Poisson distribution, Voronovskaya, A-statistical convergence, THEOREMS
  • Gazi University Affiliated: Yes

Abstract

© 2021 by TJM. All rights reserved.In this paper, we consider a positive linear operators Pn[β] introduced by Jain [G.C. Jain, Approximation of functions by a new class of linear positive operators, Jour. Austral. Math. Soc. 13 (3) (1972) 271–276] with the help of Poisson type distribution and study the Voronovskaya type result of the operator then obtain an error estimate in terms of the higher order modulus of continuity of the function being approximated and its A-statistical convergence. We also compute the corresponding rate of A-statistical convergence for these operators.